| Texto completo | |
| Autor(es): |
Viana Bedoya, Natalia A.
;
Goncalves, Daciberg Lima
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS; v. 34, n. 13, p. 30-pg., 2025-09-03. |
| Resumo | |
In this paper, we characterize primitive branched coverings with minimal defect over the projective plane with respect to the properties decomposable indecomposable. Minimality is achieved in the case the covering surface is the projective plane. As a consequence, we obtain a larger class of realisations than given in [A. L. Edmonds, R. S. Kulkarni and R. E. Stong, Realizability of branched coverings of surfaces, Trans. Am. Math. Soc. 282 (1984) 773-790, doi:10.2307/1999265]. (AU) | |
| Processo FAPESP: | 22/16455-6 - Topologia algébrica, geométrica e diferencial |
| Beneficiário: | Daciberg Lima Gonçalves |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |